# SDR UPS97823142

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D HFEC INSP, CONFIRMS VISUAL CRACK INDICATION F/S 1760 AT 17L.  CRACK IS .75 LONG AND EMANATES FROM FASTENER.  REPAIRED IAW DHC SK-894-415A (REF UPS ENRG FILE NR DC8-53-1808).
